# SDR USAA2013070200008

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 37,356 hours, 21,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CLEAR LENS COVER MISSING ON LOW LEVEL EMERGENCY LIGHTING UNIT 20C.  MX REPLACED EMERGENCY LIGHTING LENS COVER 20C.
